# SDR AWXA0000006

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT ALT 33000, APU WAS TURNED OFF, OVERSPEED LT CAME ON, PLACED SW IN OFF OVERSPEED LT WENT OUT, LOW OIL PRESS LT CAME ON, 15 SEC LATER APU FIRE BELL SOUNDED, FIRE BOTTLE FIRED.  FIRE INSPECTION AND WARNING TEST C/W NO DEFECT.  REPLACED BOTTLE AND DISCHARGE DISC.  RESET FIRE HANDLE AND APU OVERSPEED RESET APU OPS CK NML.  NORMAL APU SHUT-DOWN INDICATES OVERSPEED AND THEN OIL PRESS LOW.  SEAL ON BLEED VALVE WAS REPLACED 8 JAN FOR APU DUCT LEAK BETWEEN SOV AND APU RECOMMENDATION.
